# SDR USAA2011092700021

- Difficulty date: September 16, 2011
- Submitted: September 28, 2011
- Operation: Air carrier
- Aircraft: N111US
- Make and model: Airbus A320-214
- Aircraft serial: 1114
- Aircraft time: 32,807 hours, 19,682 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53472196200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON FLOOR BEAM BETWEEN FR68 TO FR70, Y160.  REPLACED FLOORBEAM BETWEEN FR68 TO FR70, Y160 IAW A320 SRM 51-72-11.
